# SDR SWAA2022020813651

- Difficulty date: January 10, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ACB L/H FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727C +10 AND BS 757 / DAMAGE EVALUATION ON ACB L/H FLOOR TO SIDEWALL SUPPORT BETWEEN BS727C+10 AND BS757 WAS FOUND TO BE 'OUT OF LIMITS' REMOVED CORROSION IN (2) AREAS 1.0'L X 1.0'W X .01'DEEP AND 1.0'W X 2.0'L X .01'DEEP ORIGINAL MAT'L THICKNESS .04' REMAINING .03' PER SRM 53-00-53 AND SRM 51-10-02 ACB L/H FLOOR TO SIDEWALL SUPPORT BS 727 TO 847 TO BE REPLACED ON CARD T742827 87713U 18JAN18
